# SDR DALA2021072904292

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 IN REF. TO NRC 00227: NICKS OUT LIMITS ON HORIZONTAL STAB. SEGMMENT 342BR BTW STA 101 TO 103, STA 107 TO 108, STA 113 TO 115 AND STA 125 TO 127. CORRECTIVE ACTION: SUMMARY OF NRC 01104: NICKS ON HORIZONTAL STAB SEGMMENT 342BR BTW STA 101 TO 103, STA 107 TO 108, STA 113 TO 115 AND STA 125 TO 127 WAS REPAIRED PER ER/A: 592947-14 REV. ORIGINAL SECTION: I. (1889287)
